# SDR 96FDEA00467

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC167513
- Condition: Cracked
- Location: Bs 1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION (SIN) SNRM (1248).  MAIN DECK STRINGER FOUND CRACKED AT BS 1980, AT S12L AS MARKED.  C/A STRINGER REPAIRED PER FEDEX SRM REV 76-53-10-03, PAGE 2.
